Yeast causes joint pain for me. Any chance you have that going on?
Just stopping by to say OUCH! I hope it lets up soon!
-------------------- --Lymetutu-- Opinions, not medical advice! Posts: 94594 | From Texas | Registered: Feb 2001
| IP: Logged |
Frequent Contributor (1K+ posts)
Member # 5175
Can depend on the abx. Quinolones can cause severe joint and tendon pain/damage all by themselves. If you're on a quinolone I suggest you contact your doc immediately and consider backing off or changing the abx.
However, I've also had herx, not drug, reactions that include inflamed joints and aching muscles for several months at a go.
LLMDs have widely different views on herxing -- whether you should soldier on through or back off when the inflammation gets severe. Personally I've found it's better to back off at a certain point; massive inflammation isn't a great scenario. I've used OTC, prescription, and herbal anti inflammatories and they've helped.
-------------------- ********************* RECIDITE, PLEBES! Gero rem imperialem! (Stand aside plebians! I am on imperial business.)